# SDR MEJA9501001

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC573
- Engine: Garrtt TPE3311U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 310703411
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,953 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB RIGHT ENGINE TORQUE INDICATION BEGAN TO FLUCTUATE PLUS OR MINUS 10 PERCENT.  AIRCRAFT RETURNED TO SAT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT DISCREPANCY AND FOUND A DEFECTIVE TORQUE RING.  REMOVED AND REPLACED TORQUE RING IN ACCORDANCE WITH THE GARRETT MAINTENANCE MANUAL.  PERFORMED RUN UP AND LEAK CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
